Author Topic: Seems like I am developing gynecomastia. Please help!  (Read 5679 times)

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
I'm a 20 year old guy who has been on finasteride for a little under two months. I also started using ketocanozole shampoo about a week ago. I noticed a change in my nipples recently...
Does this look like gynecomastia to you? It sure does to me...
Sorry I posted two threads by the way...I couldn't attach pictures to the other one; I don't know why.
 

Linkback: https://www.gynecomastia.org/forum/index.php?topic=28873.0

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Here are some pics of my chest from two weeks ago...I noticed the change a few days ago and it seems to be absent from these pics. I started ket in that time.

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
And some more in less light..

I'm pretty sure I notice a difference. When I touch my chest it doesn't hurt, but it seems like my nipples are suddenly erect and pointing in opposite directions, and there is a larger divided between the breasts.. I have no idea when this happened.

hammer

  • Guest
The first set of pictures like like you may have a mild case. I hope you stop using the shampoo!

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
I don't know if it's the finasteride or the shampoo or what. But like I said I noticed the change since I started using Nizoral shampoo. But yes I'm going to stop using the shampoo, and also take a break from the fin. I can only hope to God that whatever this is subsides.

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
There's no way to tell if it's gyno or just fat? They look different from the second set of pictures don't they?

hammer

  • Guest
Yes they do, and hoping to God, or should I say asking God is a good place to start!


Bob

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Alright...I have some slight pain in my chest. Does anyone know much about finasteride? I have an appointment with my dermatologist in a few hours...I was freaking out about this the past few days and this morning, but I'm trying to just relax now. If anything it's somewhat fascinating.

But...I stopped the finasteride and that ket shampoo. Do you think that it could reverse on its own? Or maybe if I get on some kind of aromatase inhibitor soon enough it will go away? When I asked my dermatologist about the possibility of getting gyno from finasteride, she told me it could not happen... Yeah...oh well. I knew it could, but I figured it was a rare side effect...which it supposedly is.

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
I'm getting some abdominal pain. Does that mean anything?

hammer

  • Guest
You may want to see a endocrinologist to have your hormone levels checked.

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Yes, I'm going to talk to my dermatologist and then maybe go to see an endocrinologist.

Offline Dr. Elliot Jacobs

  • Elliot W. Jacobs, MD, FACS
  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4724
    • Gynecomastia Surgery
Gynecomastia is a known and acknowledged side effect of Propecia (finasteride).  The manufacturer calls it "swelling of the breasts" but that is not true.  "Swelling" might connote that it is temporary and mainly due to fluid retention.  That is not the case!  While it is only a rare side effect of Propecia, the result is  growth of real breast tissue, not merely "swelling."

Unfortunately, there is no way to test yourself for possible gyne growth prior to taking the medication -- so taking it may be somewhat of a crapshoot.  I have seen/heard of a few cases in which breast growth occurred within weeks. 

Best advice is to immediately quit using it and then wait it out.  It may or may not diminish in size.

Dr Jacobs
Dr. Jacobs 
Certified: American Board of Plastic Surgery
Fellow: American College of Surgeons
Practice sub-specialty in Gynecomastia Surgery
815 Park Avenue
New York, New York 10021
Telephone:  (212) 570-6080
Email:  [email protected]
Website:  http://www.gynecomastiasurgery.com
Website:  http://www.gynecomastianewyork.com/revi

Offline PMelol

  • Posting Member
  • *
  • Posts: 30
Thanks doctor. So it definitely looks like gyne? What do people mean when they refer to "puffy nipples"? Do they mean erect nipples? That was what I first noticed, and the difference must have occurred within a period of a few days... I guess I should hope it's pseudogynecomastia instead of regular gyne?

I don't think I feel any rubbery circles underneath my nipples, as per this test:
Lie flat on your back, and place one thumb on either side of the nipple. Slowly bring your thumbs together, applying pressure inwards to the chest. If you have Gynecomastia, your thumbs will press against hard, fibrous, and rubbery glandular tissue; if you do not, your thumbs will meet at the nipple. If fibrous tissue is noted, it should be very tender, and painful to the touch.

I also am not getting any discharge.

I stopped the finasteride of course, and the dermatologist wasn't sure what to think. I think now I will go to an endocrinologist.

Could I possibly have this?:
'Puffy' or 'sensitive' nipples. If you note a very slight inflammation and tenderness to your nipples while using hormonal products, do not be alarmed. It is very possible estrogen has become bound to ERs under your nipples, but this is not necessarily Gynecomastia. A mere reduction of circulating estrogen via an AI, or spot-specific treatment via a SERM, will more often than not eradicate such a symptom.

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Face it, you are alarmed and looking for a quick remedy. The problem is that a quick remedy does not exist. When the offending drug is withdrawn, the breast enlargement will sometimes gradually diminish.

Dr. Jacobs gave the best advice. See any expensive specialist you want and you'll not hear anything any better than the advice he gave you for free.
Grandpa Dan

Offline jay adams

  • Gold Member
  • ****
  • Posts: 333
You are in the very early stages of developing.  There is a few things you should read. Do a Google search for c binos gynecomastia reversal on steroid . Com. This CAN work in the early stages. This isn't something a Dr is going g to tell you to do. You should Def get blood work done. Look up private MD labs online. If you want blood results quick, you can order them there very cheap and you'll be guided to a local lab to have the draw. After that your results will be posted online for you. If you check the box to receive adds you'll get a coupon also making it very cheap.

Be careful and study up. SSteroid.com has lots and lots of info for you and it is possible if you act quickly but there is no guarantee c binos protocol will work for everyone. Give it read. Good luck.


The thread is called (all you need to know about gyno)


 

SMFPacks CMS 1.0.3 © 2021